BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

ASYMPTOTIC ANALYSIS OF THE SCATTERING PROBLEM FOR THE HELMHOLTZ EQUATIONS WITH HIGH WAVE NUMBERS

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
ASYMPTOTIC ANALYSIS OF THE SCATTERING PROBLEM FOR THE HELMHOLTZ EQUATIONS WITH HIGH WAVE NUMBERS
Author
Bouche, DanielHong, YoungjoonJung, Chang-Yeol
Issue Date
2017-03
Publisher
AMER INST MATHEMATICAL SCIENCES
Citation
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.37, no.3, pp.1159 - 1181
Abstract
We study the asymptotic behavior of the two dimensional Helmholtz scattering problem with high wave numbers in an exterior domain, the exterior of a circle. We impose the Dirichlet boundary condition on the obstacle, which corresponds to an incidental wave. For the outer boundary, we consider the Sommerfeld conditions. Using a polar coordinates expansion, the problem is reduced to a sequence of Bessel equations. Investigating the Bessel equations mode by mode, we find that the solution of the scattering problem converges to its limit solution at a specific rate depending on k.
URI
https://scholarworks.unist.ac.kr/handle/201301/18135
URL
http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=13498
DOI
10.3934/dcds.2017048
ISSN
1078-0947
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU